# SDR 0200469903

- Difficulty date: February 13, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N953N
- Make and model: Doug DC-9-31
- Aircraft serial: 47083
- Aircraft time: 81,248 hours, 98,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

during Mck in ATL, cracks were found int the flight compartment horizontal pressure panel at station 105. RH x=35 1"long, RH X=25 1"long. Repaired per EA 99-185564.
